MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN SVM-7200 SERIES VITAL SIGNS MONITOR

NIHON KOHDEN CORPORATION NIHON KOHDEN SVM-7200 SERIES VITAL SIGNS MONITOR
Model Number SVM-7260
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Details of complaint: on 06/27/2024, the customer reported that their vital sign monitor (svm) (model: svm-7260a-t1w, serial number: (b)(6) provided an inaccurate non-invasive blood pressure (nibp) reading.The customer requested an exchange.There was patient involvement when the issue occurred, but no report of patient harm, no injury, nor any adverse event, due to the reported issue.Investigation summary: on 09/04/2024, the svm device was returned and evaluated by the nk repair center.The reported issue ("inaccurate nibp reading") was duplicated and confirmed.A definitive root cause could not be determined.However, upon evaluation, the repair center found the following parts to be faulty and required replacing: the nibp valve, pump, cracked front enclosure, and cracked rear enclosure.Nibp is a noninvasive determination of blood pressure and is used in conjunction with information obtained from other vitals and ecg to determine the patient's status.The risk of nibp failure is that there is a loss of monitoring of blood pressure for one patient.The bedside monitor will retain the ability to monitor the remaining vital signs and cardiac rhythm, as well as to generate alarms and transmit signal to a cns.Nibp failures may result from device damage or broken components including damaged buttons on the control panel, broken nibp sockets on the bedside device, or physical damage impacting internal components (e.G., pump, dpu, power bd, digital bd).Issues may arise due to wear and tear of the nibp components resulting in nibp circuit failure, pump failure or stuck solenoid.User errors may contribute to failure modes or false alarms with nibp readings such as the cuff being wrapped too tightly or loosely, the hose or line not connected properly, a bent hose, or nibp being performed concurrently with ibp measurement or incorrect user settings such at time interval or pwtt (pulse wave transit time) setup, measurements being performed on the wrong side or the measurement set to "auto" mode.Incompatible cuff or hose may also affect use and/or readings.Patient conditions that could contribute to nibp issues or inaccurate readings include body movement, or when a pulse wave is not detectable.A serial number review of the reported device (model: svm-7260a-t1w, serial number: (b)(6) does not reveal additional related complaints.Complaint history review of the customer's account does not reveal trends for similar complaints.Nk will continue to monitor and trend similar complaints.
 
Event or Problem Description
The customer reported the vital signs monitor (svm) had incorrect non-invasive blood pressure (nibp) readings while in patient use.No patient harm was reported.

Brand Name
NIHON KOHDEN SVM-7200 SERIES VITAL SIGNS MONITOR
Common Device Name
VITAL SIGNS MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key20367150
Report Number8030229-2024-04463
Device Sequence Number14375004
Product Code MWI
UDI-Device Identifier04931921005903
UDI-Public(01)04931921005903
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K190468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSVM-7260
Device Catalogue NumberSVM-7260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown